Posted by: BonC | 2009-01-19



I have been on Yasmin for about 6months and before that was on Melodene for 6months. Since being on Yasmin my skin is much better. But during the " off"  week with the placebos, I suffer from very bad migraines, feel very depressed and emotional, and only get cramps - no period. I have done an at home pregnancy test every other month (all negative) to be sure I am not pregnant as the absence of my period worries me abit. I have also put on weight since being on Yasmin, but I heard that it is not a pill that would cause weight gain?

Is this normal during the " off"  week? Should I change the pill I am on?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear BonC
It is not "normal" that you don't menstruate - please see your doctor or your gyne - the dosage may not be right for you.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.